| Catalog Number |
68LP-350 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation".This record is for the right side.Device remains implanted.Device will be returned.
Additional Manufacturer Narrative
Continued e1 -- alternate phone number: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
Event or Problem Description
Healthcare professional reported "deflation".This record is for the right side.Device remains implanted.Device was explanted and replaced.Device will be returned.
Event or Problem Description
Healthcare professional reported "deflation".This record is for the right side.Device was explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, b5, d9, h3, h6.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h3, h6.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: deflation: observed, an opening through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (creases and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.